Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 53, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2006, 1:00 AM CDT for Grayson County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2006, 1:00 AM CDT (06:00 UTC)
- Expired
- May 10, 2006, 2:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4874 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 100601 FFWFWD TXC181-100700- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 100 AM CDT WED MAY 10 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS * UNTIL 200 AM CDT * AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORMS OCCURRING OVER SOUTHERN GRAYSON COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITEWRIGHT...TOM BEAN...HOWE AND GUNTER. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3341 9682 3341 9639 3355 9638 3351 9680 $$ 65/DD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 10:50 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 9, 10:50 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1050 PM CDT TUE MAY 9 2006 .UPDATE... UPDATE FOR ANTICIPATED SVR STORM WATCH #324 ALONG THE RED RIVER VALLEY AND DOWN THROUGH COLLIN...HUNT AND DELTA COUNTIES THROUGH 6 AM CDT (SEE ADVISORY LINE BELOW). UPDATES ON THE WAY. && .PREV DISCUSSION... /ISSUED 1000 PM CDT TUE MAY 9 2006/ UPDATE... SFC DRYLINE RETREATING BACK WWW...ESPECIALLY S OF I-20 CORRIDOR AND CAP STARTING TO RE-ESTABLISH OVER SRN COUNTIES WHERE SVR STORM WATCH #322 WAS IN EFFECT. WITH NO SFC FOCUS AND BEST MID LVL FLOW UP AROUND RED RIVER...FELT AREAS WACO/SWD TO LAMPASAS AND TEMPLE SHOULD BE IN GOOD SHAPE THE REST OF THE NIGHT...BUT STILL MUGGY AND WARM OVERNIGHT. WCN ALREADY ISSUED TO CANCEL SVR STORM WATCH #322 DOWN THAT WAY. UPDATES OUT SHORTLY. NEXT S/W MOVING ACROSS NRN TX PANHANDLE/WRN OK MAY RESULT IN ANOTHER WATCH OVER RED RIVER COUNTIES OVERNIGHT PER DISCUSSION WITH SPC...HOWEVER CAP STRENGTH STILL AN ISSUE...AS IS SWD EXTENT EXPECTED. STAY TUNED. PREV DISCUSSION... /ISSUED 920 PM CDT TUE MAY 9 2006/ UPDATE... PRE-FRONTAL TROUGH/DRYLINE EXTENDING SWWD FROM STORMS BETWEEN MCKINNEY AND SHERMAN. SEEMS ANOTHER POSSIBLE HEAT-BURST OCCURRED IN NRN COLLIN COUNTY AS MID LVL LAPSE RATES ARE IMPRESSIVE (IN 8-9 DEG C/KM CATEGORY). ML CAPES EARLIER PRESSING 6000 J/KG WITH 35-40 KT 0-6KM BULK SHEAR EAST OF THE BOUNDARY WITH LOW LVL DEW PTS VERY GULF COAST-LIKE (AROUND 75 DEG F)...WHICH IS MAKING THINGS ACROSS THE ERN 1/2 OF N TX VERY VERY MUGGY. HAVE RAISED POPS FROM DALLAS N-E TO SHERMAN...PARIS AND TERRELL WITH SEWD PROGRESSION AND SOME SEVERE WX/HEAVY RAIN LIKELY AS MODERATE RISK (SEE FTWHWOFWD AND SWODY1) IS NOW OUT THROUGH LATE EVENING FOR THIS AREA. ITS HARD TO SAY WHAT WILL HAPPEN AFTER MIDNIGHT...BUT GENERALLY LEFT HIGHEST POPS ACROSS NE 1/3 OF N TX WITH MORE UPSTREAM ACTIVITY OVER THE TX PANHANDLE/WRN OK MVG E/SEWD AS WELL...AS AREA REMAINS IN L/W SPLIT-FLOW ALOFT WITH A S/W MOVING OUT OF THE SRN ROCKIES. HAVE VERY LOW OR LITTLE POPS WSW COUNTIES WITH UNCERTAINTY OF WHAT DRYLINE WILL DO AND ARRIVAL OF FRONT. UPDATE ALREADY OUT. OTHERWISE...MADE TREND ADJUSTMENTS WITH ALL ELEMENTS IN MIND FOR SKY COVER...WINDS...AND DEW PTS/RH. PREV DISCUSSION... /ISSUED 658 PM CDT TUE MAY 9 2006/ UPDATE... HAVE UPDATED THE ZFPFWD TO INCLUDE SEVERE THUNDERSTORM WATCH 322 THROUGH 1200 AM CDT...FOR THE AREA AROUND WACO AND POINTS SOUTHWARD. 65/DD AVIATION... CONVECTIVE TRENDS REMAIN THE MOST SIGNIFICANT CONCERN FOR THIS FORECAST. VFR CONDITIONS WILL PREVAIL THROUGH EARLY WEDNESDAY MORNING ACROSS THE METROPLEX SITES AND MOST LIKELY AT KACT...DESPITE INCREASING ANVIL DEBRIS RESULTING IN HIGH-LEVEL CIGS THROUGH THE EVENING. HOWEVER...CONVECTIVE CELL BETWEEN KAQO-KBMQ MAY CONTINUE TO DEVELOP NORTHEASTWARD TOWARD KACT...AND HAVE INCLUDED VCTS/CB THROUGH 10/08Z. MEANWHILE...COLD FRONT WILL PUSH SLOWLY SOUTHWARD ACROSS THE RED RIVER THROUGH WEDNESDAY MORNING...BUT EARLY INDICATIONS ARE THAT HIGHER CHANCES FOR A COMPLEX OF ORGANIZED THUNDERSTORMS WILL REMAIN NORTHEAST OF THE METROPLEX SITES. THUS...WILL INCLUDE NO MENTION OF TSRA IN METROPLEX TAFS AT THIS TIME...BUT WILL MONITOR CLOSELY THROUGH THE EVENING. STRONG LOW-LEVEL JET WILL ADVECT STRATUS NORTHWARD AHEAD OF COLD FRONT ONCE AGAIN ON WEDNESDAY MORNING...BUT FEEL THAT BULK OF MVFR CIGS WILL OCCUR AT KACT. DISCREPANCIES IN FRONTAL TIMING CONTINUE IN MODEL GUIDANCE...BUT EXPECT WIND SHIFT AROUND 10/12Z FOR THE METROPLEX SITES AND AROUND 10/15Z FOR KACT. A NARROW BAND OF POSTFRONTAL MVFR STRATUS WILL LIKELY DEVELOP AND MOVE SOUTHWARD DURING THE DAY ON WEDNESDAY...WITH CIGS LIFTING/SCATTERING THROUGH THE AFTERNOON. 65/DD DISCUSSION... DIFFICULT FORECAST DUE TO THE UNCERTAINTIES OF THE CAP STRENGTH OVER THE REGION. CAP IS HOLDING SO FAR...AND THERE IS AN APPARENT LACK OF ANY STRONG SYNOPTIC SCALE FORCING THAT WOULD CAUSE THE CAP TO LIFT AND ERODE ACROSS NORTH TEXAS. CAPES ARE EXTREMELY HIGH AND ARE CURRENTLY RUNNING NEAR 6000 J/KG ALONG THE I-35 CORRIDOR. HOWEVER...BOUNDARY LAYER FORCING IS WEAK...AND THE DRY LINE IS NOT WELL DEFINED WHICH IS MITIGATING ANY LOCALIZED FORCING. IF A SHORTWAVE...EVEN A WEAK ONE...APPROACHES THE AREA DURING THE NEXT COUPLE HOURS...STORMS WILL INITIATE AND QUICKLY GO SEVERE. AT THE TIME OF THIS WRITING...TCU IS NOTED OUTSIDE OUR WINDOW IN FORT WORTH...AND VIS SATELLITE INDICATES THAT THE LAMPASAS AREA SOUTHWARD IS ALSO SHOWING SIGNS OF CUMULIFORM BUILD UP. BOUNDARY LAYER MOISTURE IS RATHER THIN...AND AGAIN WITHOUT ANY LARGER SCALE FORCING...RISING PARCELS ARE GOING TO ENTRAIN DRY AIR AND LOSE THEIR BUOYANCY BEFORE REACHING THE LFC. POPS TONIGHT MIGHT BE A LITTLE ON THE HIGH SIDE OVER THE CENTRAL CWA...BUT BECAUSE OF THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER TO OCCUR...FEEL IT IS BEST TO ERR ON THE SIDE OF CAUTION. IF NOTHING BREAKS THE CAP BY 6 OR 7 PM MOST OF THE CWA WILL BE IN THE CLEAR. THE EXCEPTION WILL BE THE NORTHEASTERN ZONES WHERE ACTIVITY DEVELOPING IN OKLAHOMA WILL ORGANIZE INTO A SQUALL LINE OR MCS ALONG THE FRONT AND MOVE SOUTHEAST AND CLIP THIS REGION LATER THIS EVENING. HAVE KEPT LOW POPS IN THE MORNING HOURS FOR LINGERING ELEVATED CONVECTION BEHIND THE FRONT. FRONT WILL PUSH THROUGH A LITTLE LATER THAN WAS EXPECTED AT THIS TIME YESTERDAY. BREEZY NORTHERLY WINDS AND COOLER TEMPERATURES WILL INFILTRATE THE REGION BEHIND THE FRONT...WITH VERY PLEASANT WEATHER EXPECTED THROUGH FRIDAY. UPPER LEVEL PATTERN WILL TRANSITION AND BRING NORTHWEST FLOW ALOFT TO THE REGION. ONCE THE MOISTURE RETURNS ON SATURDAY...SO WILL THE CHANCES OF RAIN. SOME STORMS MAY BE SEVERE SAT NIGHT THROUGH MONDAY MORNING...AND EXACT TIMING OF POSSIBLE MCS EVENTS COMING DOWN FROM THE HIGH PLAINS IS IN QUESTION AT THIS STAGE. THE BEST CHANCE LOOKS LIKE SUNDAY RIGHT NOW. ANOTHER FRONT SHOULD MOVE THROUGH THE AREA MONDAY WITH CONTINUED NEAR NORMAL TEMPS. TR.92 FWD WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT WEDNESDAY FOR TXZ156- TXZ157-TXZ158-TXZ159-TXZ160-TXZ174. FWD WATCHES/WARNINGS/ADVISORIES... NONE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 82 56 81 / 20 10 10 0 WACO, TX 74 87 56 82 / 10 20 10 0 PARIS, TX 68 78 53 77 / 100 40 10 0 DENTON, TX 69 81 48 80 / 30 20 10 0 MCKINNEY, TX 70 79 49 79 / 40 20 10 0 DALLAS, TX 73 82 57 80 / 30 20 10 0 TERRELL, TX 72 81 54 78 / 30 20 10 0 CORSICANA, TX 73 84 55 80 / 10 20 10 0 TEMPLE, TX 74 86 57 83 / 10 20 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 AM WEDNESDAY FOR TXZ091-TXZ092- TXZ093-TXZ094-TXZ095-TXZ104-TXZ105-TXZ106-TXZ107. && /05
Hazardous weather outlook, May 9, 10:30 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1030 PM CDT TUE MAY 9 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1030 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS REMAINS OVERNIGHT NORTHEAST OF A SHERMAN...MCKINNEY...GREENVILLE...SULPHUR SPRINGS LINE. LARGE HAIL...ISOLATED TORNADOS...DAMAGING WINDS...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 3 INCHES IS POSSIBLE ACROSS THE MODERATE RISK AREA OVERNIGHT. A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND CONTINUE OVERNIGHT NORTH OF A GRAHAM...DECATUR... DALLAS-FORT WORTH...ENNIS...ATHENS LINE OVERNIGHT...AS AN UPPER LEVEL DISTURBANCE OVER THE TEXAS PANHANDLE MOVE OVER A SLOW MOVING COLD FRONT OVER THE RED RIVER AREAS OF NORTH TEXAS...WITH STRONG INSTABILITY...SHEAR AND DEEP MOISTURE OUT AHEAD OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL STILL BE POSSIBLE...NAMELY EAST OF INTERSTATE 35. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS WEEKEND...INTO NEXT MONDAY...AS ANOTHER FRONT APPROACHES THE AREA. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY OVER FAR EASTERN SECTIONS OF NORTH TEXAS OVERNIGHT...WITH LIMITED ACTIVATION POSSIBLE OVER THE THE REMAINDER OF THE AREA THROUGH DAYBREAK.
In the hours before
Local storm report, May 9, 11:36 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG DODD CITY 33.58N 96.07W
05/09/2006 FANNIN TX TRAINED SPOTTER
LARGE TREE DOWN ON A HOUSE AND POWER LINES BLOWN DOWN IN
DODD CITY.Special weather statement, May 10, 12:12 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1212 AM CDT WED MAY 10 2006 TXZ091-092-100545- COOKE-MONTAGUE- 1212 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVER THUNDERSTORM 5 MILES SOUTHEAST OF WICHITA FALLS...MOVING EAST-SOUTHEAST AT 25 TO 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE MARYSVILLE...MONTAGUE... MUENSTER...NOCONA...RINGGOLD AND ST. JO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...GOLFBALL TO BASEBALL SIZE HAIL...AND WIND GUSTS TO 60 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED.
Local storm report, May 10, 12:18 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT WED MAY 10 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL TRENTON 33.43N 96.34W
05/09/2006 E1.00 INCH FANNIN TX LAW ENFORCEMENT
TRENTON POLICE OFFICER REPORTED QUARTER SIZED HAIL IN
TRENTON...HE ALSO HEARD REPORTS OF GOLF BALL HAIL NEAR
TOWNSpecial weather statement, May 10, 12:24 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1224 AM CDT WED MAY 10 2006 TXZ093-094-104-100600- COLLIN-FANNIN-GRAYSON- 1224 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS DEVELOPING 11 MILES SOUTH OF SHERMAN...OR ALONG A GUNTER...HOWE...WHITEWRIGHT LINE...MOVING EAST-NORTHEAST AT 25 TO 30 MPH. CITIES IN THE PATH OR VICINITY OF THESE DEVELOPING STORMS INCLUDE ANNA...BONHAM...CELINA...DORCHESTER...ECTOR...GUNTER...HONEY GROVE...HOWE...SHERMAN...TOM BEAN...VAN ALSTYNE...WHITEWRIGHT AND BONHAM STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...LOCALIZED HEAVY RAINFALL... PEA-MARBLE SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. IF THESE STORMS CONTINUE INTENSIFYING...A SEVERE WEATHER WARNING MAY BE NEEDED SHORTLY.
Special weather statement, May 10, 12:48 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1248 AM CDT WED MAY 10 2006 TXZ095-100615- LAMAR- 1248 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING STRONG THUNDERSTORM 6 MILES NORTHEAST OF PARIS...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OR VICINITY OF THIS DEVELOPING STORM INCLUDE ARTHUR CITY...BLOSSOM...PARIS AND POWDERLY. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED WITHIN THE NEXT HALF HOUR.
Special weather statement, May 10, 12:56 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1256 AM CDT WED MAY 10 2006 TXZ091-100630- MONTAGUE- 1256 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES EAST OF HENRIETTA...OR APPROACHING RINGGOLD...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA AND RINGGOLD. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM AT THE CURRENT TIME. HOWEVER...IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED WITHIN THE NEXT HOUR.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 37 min |
| May 9, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 64 min |
| May 9, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 10:00 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| May 9, 10:08 PM CDT | Tornado Warning | FWD | Collin | 52 min |
| May 9, 10:36 PM CDT | Tornado Warning | FWD | Fannin | 39 min |
| May 9, 10:39 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 66 min |
| May 9, 10:51 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 11:15 PM CDT | Tornado Warning | FWD | Fannin | 17 min |
| May 9, 11:19 PM CDT | Tornado Warning | FWD | Lamar | 41 min |
| May 10, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 62 min |
| May 10, 1:28 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 22 min |
| May 10, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 30 min |
| May 10, 3:32 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 76 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 28 min |
| May 10, 5:36 AM CDT | High Wind Warning | FWD | Cooke, Montague | 65 min |
| May 10, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 37 min |
| May 10, 7:20 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 40 min |
| May 10, 8:00 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 15 min |
| May 10, 10:26 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.